# SDR USAA040536

- Difficulty date: August 12, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK SECTION CORRODED 10 INCH SECTION, 1.5 INCH WIDE, RT OUTBOARD AFT SEAT TRACK, STATION 1635, RBL 45.5.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-10-02.  (M)
